default-icon
Persisten headache
Hi. My husband has this headache for a week now. Sometimes it's more, then he takes seridon. It's not going away completely. His eyesight is OK ( checked last week), his temperature is normal. What should we do?
30 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
headache might be coz of sinusitis...tension headache etc plz stop taking saridon and consult ur physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.